Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 10 found articles
 
 
  Fixed Width Confidence Bands for Linear Regression Models
 
 
Title: Fixed Width Confidence Bands for Linear Regression Models
Author: Perng, S. K.
Appeared in: Communications in statistics
Paging: Volume 3 (1974) nr. 5 pages 495-500
Year: 1974
Contents: In this article a two-stage procedure is given for constructing fixed width confidence bands which cover the general linear regression model with predetermined probability γ when the independent variables are restricted to a specified region.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands